# SDR 2008UALA01950

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 49,139 hours, 7,315 cycles
- Engine: Pwa PW4090
- Engine time: 13,346 hours, 1,847 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG FUEL VALVE L LEFT HIGH PRESSURE (HP) FUEL SHUTOFF VALVE POSITION DISAGREES WITH COMMANDED POSITION.
